EconPapers    
Economics at your fingertips  
 

Some Stability Results for Markovian Economic Semigroups

Leonard Mirman, Kevin Reffett and John Stachurski ()

No 902, Department of Economics - Working Papers Series from The University of Melbourne

Abstract: The paper studies existence, uniqueness and stability of stationary equilibrium distributions in a class of stochastic dynamic models common to economic analysis. The stability conditions provided are suitable for treating multi-sector models and nonlinear time series models with unbounded state.

Keywords: Markov processes; asymptotic stability; semigroups (search for similar items in EconPapers)
Pages: 21 pages
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.economics.unimelb.edu.au/downloads/wpapers-04/902.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.economics.unimelb.edu.au/downloads/wpapers-04/902.pdf [301 Moved Permanently]--> http://fbe.unimelb.edu.au/economics/downloads/wpapers-04/902.pdf [301 Moved Permanently]--> https://fbe.unimelb.edu.au/economics/downloads/wpapers-04/902.pdf)

Related works:
Journal Article: Some stability results for Markovian economic semigroups (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mlb:wpaper:902

Access Statistics for this paper

More papers in Department of Economics - Working Papers Series from The University of Melbourne Department of Economics, The University of Melbourne, 4th Floor, FBE Building, Level 4, 111 Barry Street. Victoria, 3010, Australia. Contact information at EDIRC.
Bibliographic data for series maintained by Dandapani Lokanathan ().

 
Page updated 2025-03-30
Handle: RePEc:mlb:wpaper:902